MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACTIVELIFE; BAG, URINARY, ILEOSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACTIVELIFE; BAG, URINARY, ILEOSTOMY
Model Number 125365
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 15 of 20.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The patient's wife reported that 20 pouches from 2 market units with the same lot number had the precut opening off-centered.Sometimes, it was more to the right or left or top versus bottom.It was confirmed that none of the products were used.No photo is available at this time.
 
Additional Manufacturer Narrative
An investigation was completed for this complaint by the assigned manufacturing site investigation team.The complaint summary of this investigation required rework.A corrective actions/preventive actions (capa) was raised, and an updated/corrected investigation summary has been completed in accordance with assigned capa.A supplemental mdr is being submitted to document the completion of investigation rework and final investigation; the complaint record will proceed to closure.Batch record review: lot 0a05814 was manufactured on 02/08/2020, in the convex 1pc line with a total of (b)(4)eaches (ea).Compliance engineer performed a batch record review on 02/26/2021, to verify if all the applicable procedures were followed and no issues were found, all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under international commodity code (icc) code 125365, system application product (sap) material identification (id) 1172464 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Conclusion summary of the related event: based on the investigation findings, process observation, tooling analysis and personnel interviews, the investigation concluded that the off center on active life products of convex 1pc is originated due to the following root causes: method: - method for wafer placement onto the cups of the lower level of the rotary table is too general.Due to that a wafer placement variation could be found between the different operators, which can potentially cause a wrong placement of wafers, resulting in a nonconforming product impacted by the off-center defect.- method for pouch placement onto slides plates of the upper level of the rotary table is too general.Due to that a pouch placement variation could be found between the different operators, which can potentially cause a wrong placement of wafers resulting in a nonconforming product impacted by the off-center defect.- not standardized method for the installation of slide plates into the rotary table of convex 1pc.- not standardized method for the installation of cups into the rotary table of convex 1pc.Machine: -worn out guides for slide plates, do not allow guides to properly adjust during the manufacturing process, causing misalignment between pouches and wafers.- incorrect adjustment of cups due to the use of the worn-out screws.- rotation of the glue welding heads causes wafers and pouches decentralization during the assembly process.Opportunity of improvement in the detection method: there is not a visual aid for the off-center defect recognition for active life pouches, in the manufacturing line of convex 1pc the investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ACTIVELIFE
Common Device Name
BAG, URINARY, ILEOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10446799
Report Number9618003-2020-12960
Device Sequence Number4031004
Product Code EXH
UDI-Device Identifier00768455180714
UDI-Public00768455180714
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/06/2025
Device Model Number125365
Device Lot Number0A05814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown